Skip to Content

Join the 'Non-Small Cell Lung Cancer' group to help and get support from people like you.

Non-Small Cell Lung Cancer Questions

Related terms: Cancer, Lung, Non-Small Cell, Lung Cancer, Non-Small Cell, NSCLC

 Clear

We found 52 questions associated with the 'Non-Small Cell Lung Cancer' topic.

My husband has been on Opdivo since November 2015, in the last six months he has lots of pain in his

Posted 27 Sep 2016 by Upstate New York 67 1 answer

... shoulders and upper arm muscles. Is this Opdivo and does anyone else have these symptoms?

Pembrolizumab - I am on my 5 th round of Keytruda. Have had nothing but improvement of my symptoms.?

Posted 30 Aug 2016 by Dino57 0 answers

... Now I feel this pressure in my chest. I can't bend or squat as the pressure is very uncomfortable. The headaches over the past 3 days is tough. The back of my neck & middle back hurts. My breath is short on exertion only

Non-Small Cell Lung Cancer - I have invasive squamous cell carcinoma caner and do not want to do any

Posted 28 Jul 2016 by sassyjohnson 1 answer

... treatment So If left along how long can I live?

Anyone have infected fingers from Tarceva and were you able to cure it?

Posted 21 Jul 2016 by Marmie 47 0 answers

My fingers have gotten infected 2 times in the 3 months I have been on Tarceva. I took antibiotics but it came back and more fingers were infected. Does anyone have a remedy that works?

Nivolumab - My husband just did hid second round of Opdivo. His major complaint has been muscle?

Posted 7 Jul 2016 by Lovemycancerfighter 0 answers

... aches. His dr I'd concerned that his lungs may become inflamed. Has anyone had this happen? How long after starting treatment did you start to feel better?

Opdivo - what about severe rashes-mom is calling it a vaginal yeast infection?

Posted 16 Apr 2016 by velmajimison 0 answers

Mom won't call oncologist. She has been treated for several months now with no issues with intravenous Opdivo for her lung cancer. She developed a rash and went to urgent care only and is throwing up the antibiotics. I want to cry and tell her to go to her oncologist. I think she's ...

My husband has been taking Xalkori for 8 months and is doing well in terms of "no new tumors". How?

Posted 29 Mar 2016 by candjwhite 0 answers

... long have folks been taking Xalkori with good results?

I have been on Iressa (250 mg) for 6 months with dose being reduced to taking pill every other day 2

Posted 5 Mar 2016 by GramcrackerRL 1 answer

... months ago. I noticed that I was losing my hair. Hair thinning or loss is not listed as a side-effect of iressa, but I am definitely thinning out! I would estimate that I have lost 3/4 of the hair on my head while growing bushy eyebrows and facial hair! Is the hair loss due to iressa and, if ...

What is Tagrisso used for?

Posted 9 Mar 2016 1 answerFAQ by Drugs.com

What is Alecensa used to treat?

Posted 9 Mar 2016 1 answerFAQ by Drugs.com

I am a patient in remmission as of 06/15/15, using afatinib, my feet starting tinglig and burning?

Posted 14 Oct 2015 by desert 0 answers

I noticed this site list tingling of feet with the use of afatinib, I recently started this drug 02/17/15 and within 2 months my feet began to tingle greatly. I had a already existing Neuropathy for 11 years only with muscle spasm to the legs, no burning. Shortly after the massive tingling started ...

Tarceva - Is it safe to take Biotin containing lots of other supplements to control thinning hairl?

Posted 3 Oct 2015 by Gonzalez63 1 answer

I am not taking any other med except for an occasional 600 mg ibuprofen.

I have very loud cricket sounds in both ears after treatment with cisplatin. Will this ever stop or?

Posted 19 Sep 2015 by edheimann 1 answer

... Is there a treatment or relief for this??? these sounds have lasted for 2 weeks or more since I last had chemo with cisplatin.I am now in 2 days being put on something different that I should be able to tolerate better.I'm told by my doctors that it will go away in a few weeks possibly

Grandma on Tarceva and feels like she has a bladder infection.. But she doesn't ?

Posted 3 May 2015 by prayingforgrammie 2 answers

My grandma has felt like she's had a bladder infection for the last week. She went to the doctors two days ago to get checked but they said she does not have one. Anyone else have these kind of symptoms? What can she do?

Page 1 2 3 4 Next

Ask a Question

Further Information

Related Condition Support Groups

Lung Cancer

Related Drug Support Groups

methotrexate, Tarceva, Avastin, Taxol, Taxotere, Xalkori, cisplatin, Opdivo, cyclophosphamide, view more... paclitaxel, Gemzar, Iressa, Keytruda, capecitabine, gemcitabine, Alimta, Tecentriq, Cyramza, nivolumab, docetaxel, erlotinib, crizotinib, bevacizumab, Abraxane, pembrolizumab, gefitinib, Gilotrif, Navelbine, amifostine, afatinib, ramucirumab, Platinol, Methotrexate LPF Sodium, cetuximab, pemetrexed, alectinib, Tagrisso, osimertinib, vinorelbine, Alecensa, Trexall, Portrazza, Zykadia, Ethyol, necitumumab, ceritinib, porfimer, paclitaxel protein-bound, atezolizumab, Onxol, Platinol-AQ, Folex PFS, Photofrin, Docefrez

Search this Group